# SDR CALA2025062706007

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 75,823 hours, 13,151 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 91022206
- Condition: Faulted
- Location: Mach Speed
- Part time: 719,482 hours, 702,701 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECT TO DUE TO A/S DISAGRE. CAP+STB 120KT/ FO 100 KT AND FLAG BRK TEMP 9 FOUND RIGHT HAND MAC AIRSPEED INDICATOR FLICKERING. REMOVED AND INSTALLED NEW MAC AIRSPEED INDICATOR REF AMM 34-13-02-404-003. FAULT NO LONGER REMAINS WITH NEW INDICATOR. FURTHER TROUBLESHOOTING TO FOLLOW THIS LOGPAGE. PARTS USED: 75-3111-9-0001,QTY :1 ROTABLE PARTS CHG:TT # 1419634 SN OFF 2206 PN OFF 75-3111-9-0001 INDICATOR, MACH  OFF 75-3111-9-0001 2206 ON 75-3111-9-0001 4315 REF AMM 34-11-00-730-811 AND AMM 34-11-00-730-812, PERFORMED PITOT PERFORMANCE ACCURRACY TEST WITH NO DIFFERENTIAL. PERFORMED PITOT LEAK RATE CHECK WITH BOTH SYSTEMS WITHIN LIMITS. SUSPECT MASI FITTED TO CAPT POSITION AND FAULT FOLLOWED, CAPT MASI FITTED TO FO POSITION WITH NIL FAULT. SUSPECT MASI REPLACED AND CAPT SERVICEABLE MASI RE-FITTED IN CAPT POSITION. NO FAULTS ON LEFT AND RIGHT ADC OPS TESTS REF AMM 34-12-00-715-001. PITOT LEAK CHECK IMAGES ADDED FOR REF. REF LP 5316578 TROUBLESHOOTING FOR AIRCRAFT AOA SENSORS. AIRCRAFT HAS AOA SENSOR MODEL 0861FL INSTALLED IN BOTH CAPT / FO POSITIONS. FIM TASK 34-12 CARRIED OUT FOR BOTH AOA SENSORS. CAPTAINS AOA SENSOR MEASURED 50G UPWARDS AND 20G DOWNWARDS. FO AOA SENSOR MEASURED 20G UPWARDS AND 30G DOWNWARDS. PER FIM BOTH AOA SENSORS WELL WITHIN LIMITS.
